# SDR ASAA2019011127739

- Difficulty date: January 11, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 20,872 hours, 6,886 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Brake Assy
- Part number: 254A12906
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REPORTS OF NR 2 ENGINE FAIL MESSAGE AT ENGINE SHUTDOWN. GROUNDED - YES. REMOVED & REPLACED NR 2 ENGINE START BRAKE ASSY REF AMM TASK 76-11-10. ACCOMPLISHED ALTERNATE DEACTIVATION PROCEDURE REF MAINTENANCE PROCEDURE CHAPTER 5, SECTION 5-07-01, TABLE 3, ITEM 1. REVERSED ALTERNATE DEACTIVATION PROCEDURE. ALSO, ACCOMPLISHED EEC TEST REF AMM 73-21-00-700-804-F00, ENGINE FUEL SPAR VALVE CONTROL/INDICATION TEST REF AMM 28-22-00-710-801 & EEC DISCRETE TEST REF AMM 73-21-00-700-809-F00, OPS CK NML.
